# SDR YENA2025072300754

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,821 hours, 1,753 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064905557
- Condition: Faulted
- Location: Zone 100
- Part time: 11,848 hours, 1,757 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20. LHR-JFK. (ETOPS) P2 TSI / ENGINE 2 FAN AIR VALVE AVIATAR IS SHOWING FAULTS FOR PRECOOLER (7150HM2) / FAN AIR-V (9HA2) WITH FAULT CODE 36-11-42. PLEASE INSPECT THE ENGINE 2 FAN AIR VALVE AND ACTUATOR FOR DAMAGE/WEAR. IF NO OBVIOUS DEFECTS ARE FOUND, PLEASE CONTINUE T/S PER TSM 36-11-00-810-969-A. PLEASE COMPLY WITH ALL GMM/RII/BUYBACK REQUIREMENTS SOURCE: AVIATAR; (RESOLVED ON W/O: 1427958 TASKCARD: NR-00002) REF LP 4325933 ITEM 1(REMOVED AND REPLACED FAN AIR VALVE ON ENGINE #2 I/A/W AMM 36-11-54 LEAK & OPS CHK OK A/C OK FOR SERVICE) REMOVED AND REPLACED FAN AIR VALVE.
